# SDR CA000330005

- Difficulty date: March 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 1,251 hours
- Engine: Wilint FJ44
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 6354050204
- Condition: Cracked
- Location: Inbd Pivot Attac
- Part time: 1,016 hours, 1,164 cycles
- Component: Thrust Attenuato, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, CRACKS WERE FOUND ON THE THRUST ATTENUATOR PIVOT SUPORT CHANNELS (UPPER AND LOWER, RIGHT SIDE).  THESE CHANNELS HAD BEEN INSTALLED AS PART OF SERVICE BULLETIN 525-78-03.
